# SDR DALA1127720930

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 59,642 hours, 45,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY PATHWAY LIGHT INOPERATIVE AT ROW 31DE.  MX FOUND WIRE DAMAGED TO LIGHT ASSY. R & R SAME.  OPERATION CHECKS GOOD.
